# SDR AU010183

- Difficulty date: March 7, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040002109
- Condition: Damaged
- Location: Main Rotor
- Part time: 266 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR MAST SUBJECTED TO TORSIONAL DAMAGE DURING N2 LOCKUP ON START.
